The timing of the rash a year after the injection of Radiesse seems unlikely to be related to allergy. The calcium hydroxyapetite in the Radiesse is a naturally occuring substance in the body. Swelling immediately after the injection or nodules would be more likely than allergy to the material. It's always best to check with your doctor.
Does It Cause Allergies? About a Year Ago I Broke out in a Rash. Have Been Using Radiesse for 2 Yrs?
Doctor Answers 6
Have a question? Ask a doctor
Rash after Radiesse
If the rash is curiously located only in the areas where Radiesse was injected, this could be an allergic reaction or a latent infection reactivation phenomenon.
Radiesse is extremely biocompatible, meaning it is extremely unlikely to have an allergic reaction to. In fact, I've never had it happen or seen it happen and I inject more Radiesse than almost anyone in the world. Radiesse is so hypoallergic in fact that we never even allergy test for it. So, it's likely that your rash was simply a coincidence.
You might also like...
Does Radiesse cause allergies?
I have never hear of people becoming allergic to Radiesse. It certainly would not be common. A rash can be caused by many things; Topical numbing cream, even ice can cause a skin irritation. Without more details it is hard to sort out the cause of the rash. This can be discussed with your provider
Allergy and Radiesse
In my practice, I have never seen an allergy to Radiesse. You should consult with your doctor regarding this.
Radiesse and Allergies
Radiesse is made out of calcium hydroxylapatite (a substance found naturally in our bone structure) in a carboxymethylcellose carrier. Allergy to the first component is not a realistic possibility, but an allergic response to the second is feasible, albeit very rare. I would first eliminate any environmental and/or skin product possibilities as a cause of the rash before blaming it on the Radiesse.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.